# SDR 2007FA0000757

- Difficulty date: October 16, 2006
- Submitted: September 4, 2007
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 46FASA2311323
- Part serial: 4UL00632
- Condition: Partial Inflate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE RAFT PARTIALLY INADVERTENTLY INFLATED IN CUSTOMERS AC CABIN AREA (UNDER SEAT CUSHION) WHICH COULD HAVE POSSIBLY CAUSED SEVERE DAMAGE TO THE AIRCRAFT, INJURY TO PERSONS OR LOSS OF AIRCRAFT CONTROL HAD LIFE RAFT COMPLETELY INFLATED IN-FLIGHT.  THE LIFE RAFT WAS REMOVED FROM THE AIRCRAFT CABIN BY THE OPERATOR BEFORE IT HAD COMPLETELY INFLATED MINIMIZING THE POSSIBILITY OF SEVERE DAMAGE.  IT WAS DETERMINED THAT THE INFLATION CYLINDER HEAD WAS LEAKING AT THE POINT WHERE  IT ATTACHES TO THE INFLATION CYLINDER.  THIS LIFE RAFT WAS NOT COVERED UNDER THE MFG SIL (SIL001STS) DATED 11/21/2005.  (K)
